Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 89, NWS Austin/San Antonio, TX

May 26, 20144 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 26, 2014, 4:55 AM CDT for 4 counties in Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2014, 4:55 AM CDT (09:55 UTC)
Expired
May 26, 2014, 5:45 AM CDT
In force
50 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties DeWitt County, TX, Gonzales County, TX, Karnes County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 88 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2014-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2014-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-286 J/kg
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WUUS54 KEWX 260955
SVREWX
TXC123-177-255-493-261045-
/O.NEW.KEWX.SV.W.0089.140526T0955Z-140526T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
455 AM CDT MON MAY 26 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN DEWITT COUNTY...
  EXTREME SOUTH CENTRAL GONZALES COUNTY...
  CENTRAL KARNES COUNTY...
  SOUTH CENTRAL WILSON COUNTY...

* UNTIL 545 AM CDT.

* AT 452 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  FALLS CITY...OR 8 MILES NORTHWEST OF KARNES CITY...AND MOVING EAST
  AT 25 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE CESTOHOWA...RUNGE...YORKTOWN
  AND NORDHEIM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2887 9806 2907 9808 2914 9750 2885 9750
      2882 9755
TIME...MOT...LOC 0954Z 270DEG 20KT 2897 9797

$$
2 follow-up statements
706 
WWUS54 KEWX 261017
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
517 AM CDT MON MAY 26 2014

TXC493-261027-
/O.CAN.KEWX.SV.W.0089.000000T0000Z-140526T1045Z/
WILSON TX-
517 AM CDT MON MAY 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WILSON COUNTY IS
CANCELLED...

LAT...LON 2887 9806 2898 9807 2909 9791 2914 9750
      2885 9750 2882 9755
TIME...MOT...LOC 1017Z 268DEG 18KT 2897 9784

$$

TXC123-177-255-261045-
/O.CON.KEWX.SV.W.0089.000000T0000Z-140526T1045Z/
DEWITT TX-GONZALES TX-KARNES TX-
517 AM CDT MON MAY 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR CENTRAL KARNES...EXTREME SOUTH CENTRAL GONZALES AND SOUTHWESTERN
DEWITT COUNTIES...

AT 514 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR HELENA...OR 7
MILES NORTHEAST OF KARNES CITY...MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ECLETO...RUNGE...COTTON PATCH...NEW DAVY...GRUENAU...YORKTOWN...
NORDHEIM AND GARFIELD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2887 9806 2898 9807 2909 9791 2914 9750
      2885 9750 2882 9755
TIME...MOT...LOC 1017Z 268DEG 18KT 2897 9784

$$
959 
WWUS54 KEWX 261032
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
532 AM CDT MON MAY 26 2014

TXC123-177-255-261045-
/O.CON.KEWX.SV.W.0089.000000T0000Z-140526T1045Z/
DEWITT TX-GONZALES TX-KARNES TX-
532 AM CDT MON MAY 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR CENTRAL KARNES...EXTREME SOUTH CENTRAL GONZALES AND SOUTHWESTERN
DEWITT COUNTIES...

AT 528 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR HELENA...OR
10 MILES NORTHEAST OF KARNES CITY...MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RUNGE...COTTON PATCH...NEW DAVY...GRUENAU...YORKTOWN...NORDHEIM AND
GARFIELD

LAT...LON 2887 9797 2898 9797 2909 9791 2914 9750
      2885 9750 2882 9755
TIME...MOT...LOC 1032Z 267DEG 20KT 2898 9775

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:59 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, May 26, 2:59 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
259 AM CDT MON MAY 26 2014

.SHORT TERM (TODAY THROUGH TUESDAY)...
UPPER AIR ANALYSIS LAST EVENING SHOWED AN AREA OF LOW HEIGHTS
ALONG THE COLORADO/NEW MEXICO BORDER WITH SOUTHWESTERLY FLOW
ACROSS TEXAS. THERE WAS A JET STREAK IN THE SOUTHEAST QUADRANT OF
THIS LOW WITH THE EXIT REGION NOSING ACROSS THE RIO GRANDE. A LOW
LEVEL JET HAD DEVELOPED FROM THE SOUTHEAST ACROSS THE WESTERN HALF
OF OUR CWA. AT THE SURFACE...HIGH PRESSURE WAS CENTERED OVER THE
GULF AND WINDS OUTSIDE OF THUNDERSTORMS WERE FROM THE SOUTHEAST.
DEW POINTS WERE GENERALLY IN THE MID TO UPPER 60S. DURING THIS
PERIOD...THE UPPER LOW WILL MOVE ACROSS THE TEXAS PANHANDLE AND
INTO NORTH CENTRAL TEXAS WITH THE TROUGH AXIS MOVING TO OUR EAST.
THE LOW LEVEL FLOW WILL REMAIN FROM THE SOUTHEAST KEEPING DEEP
MOISTURE OVER THE REGION. PW WILL BE 1.5 TO 1.75 INCHES WHICH IS
ABOVE NORMAL BUT BELOW THE TWO STANDARD DEVIATIONS WE LOOK AT FOR
HEAVY RAINFALL. MODELS CONTINUE TO HAVE FAIRLY HIGH POPS...BUT
LOWER QPF. WITH RAIN CONTINUING IN SOME PARTS OF THE CWA AND NEW
DEVELOPMENT IN MEXICO WILL CONTINUE FLASH FLOOD WATCH FOR NOW.

&&

.LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
THE UPPER LOW WILL DIG TOWARD THE SOUTHEAST THROUGH EAST TEXAS
TUESDAY NIGHT INTO THURSDAY. THIS WILL KEEP THE ATMOSPHERE
UNSETTLED OVER SOUTH CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS WILL
LINGER ACROSS THE EASTERN HALF OF THE FORECAST AREA THROUGH
THURSDAY. TOWARD THE END OF THE WEEK...THE SUBTROPICAL RIDGE WILL
BUILD IN FROM THE WEST. THERE WILL STILL BE ENOUGH INSTABILITY TO
HAVE SLIGHT CHANCE POPS ESPECIALLY ACROSS THE EASTERN HALF UNTIL
SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  71  85  70  87 /  40  50  40  50  30
AUSTIN BERGSTROM INTL AIRPORT  86  69  85  68  86 /  40  40  40  50  30
NEW BRAUNFELS MUNI AIRPORT     86  68  87  68  88 /  40  40  30  50  20
BURNET MUNI AIRPORT            83  68  84  68  85 /  40  50  30  50  20
DEL RIO INTL AIRPORT           88  72  93  73  96 /  20  30  -   20  -
GEORGETOWN MUNI AIRPORT        85  71  83  70  85 /  40  50  40  50  20
HONDO MUNI AIRPORT             89  72  92  72  93 /  40  40  20  30  10
SAN MARCOS MUNI AIRPORT        85  69  85  68  86 /  40  40  30  50  30
LA GRANGE - FAYETTE REGIONAL   87  71  86  71  86 /  30  30  40  40  40
SAN ANTONIO INTL AIRPORT       86  71  89  71  90 /  40  40  20  40  20
STINSON MUNI AIRPORT           88  72  90  71  91 /  40  40  20  40  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR THE FOLLOWING
COUNTIES: BANDERA...BEXAR...BLANCO...BURNET...COMAL...EDWARDS...
GILLESPIE...KENDALL...KERR...KINNEY...LLANO...MEDINA...REAL...
UVALDE...VAL VERDE.

&&

MESOSCALE/AVIATION...99
SYNOPTIC/GRIDS...05
Hazardous weather outlook, May 25, 10:01 PM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 PM CDT SUN MAY 25 2014

TXZ171>173-183>194-202>209-217>225-228-270400-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1001 PM CDT SUN MAY 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE HILL COUNTRY AND
THE EDWARDS PLATEAU THROUGH MONDAY MORNING. THIS WATCH INCLUDES
THE GREATER SAN ANTONIO METRO AREA. STRONG THUNDERSTORMS WILL
CONTINUE TO DEVELOP ACROSS SOUTH TEXAS TONIGHT...PRODUCING COPIOUS
AMOUNTS OF RAINFALL. WIDESPREAD ACCUMULATIONS OF 1 TO 3 INCHES
WILL BE POSSIBLE ACROSS THE WATCH AREA...WITH ISOLATED AMOUNTS
APPROACHING 7 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED ACROSS
SOUTH CENTRAL TEXAS MONDAY AFTERNOON AND EVENING. ADDITIONAL
EXCESSIVE RAINFALL ACCUMULATION IS POSSIBLE...ALONG WITH HAIL AND
GUSTY WINDS IN THE STRONGEST THUNDERSTORMS.

YET ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE ON
TUESDAY...GENERALLY EAST OF HIGHWAY 83. ADDITIONAL HEAVY
RAINFALL...GUSTY WINDS AND LARGE HAIL WILL BE A THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THROUGH TONIGHT AND POSSIBLE AGAIN
MONDAY AND TUESDAY.

In the hours before

Special weather statement, May 26, 12:20 AM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1220 AM CDT MON MAY 26 2014

TXZ217-218-260615-
MAVERICK-ZAVALA-
1220 AM CDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ZAVALA AND MAVERICK
COUNTIES UNTIL 115 AM CDT...

AT 1216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
DARLING TO 14 MILES EAST OF PALOMA TO 7 MILES WEST OF COMETA...AND
MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LA PRYOR...
  WASHER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2908 10025 2909 9975 2870 9980 2865 10023
      2898 10037
TIME...MOT...LOC 0520Z 249DEG 21KT 2898 10028 2888 10016
          2867 10011
Special weather statement, May 26, 12:54 AM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1254 AM CDT MON MAY 26 2014

TXZ203-204-218-219-260700-
FRIO-MEDINA-UVALDE-ZAVALA-
1254 AM CDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ZAVALA...
NORTHWESTERN FRIO...SOUTHEASTERN UVALDE AND SOUTHWESTERN MEDINA
COUNTIES UNTIL 200 AM CDT...

AT 1253 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KNIPPA TO 5 MILES
NORTH OF BATESVILLE TO 8 MILES NORTHWEST OF LOMA VISTA...AND MOVING
EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BATESVILLE...
  SABINAL...
  FRIO TOWN...
  D'HANIS...
  BLUFF...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2934 9922 2904 9919 2880 9928 2878 9979
      2904 9977 2933 9973
TIME...MOT...LOC 0555Z 265DEG 18KT 2927 9962 2902 9959
          2883 9970
Special weather statement, May 26, 2:28 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
228 AM CDT MON MAY 26 2014

TXZ204-219-220-260800-
ATASCOSA-FRIO-MEDINA-
228 AM CDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATASCOSA...
NORTHEASTERN FRIO AND SOUTHEASTERN MEDINA COUNTIES UNTIL 300 AM
CDT...

AT 222 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR MOORE...OR 10 MILES NORTHEAST OF PEARSALL...
MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BIG FOOT...
  SCHATTEL...
  KYOTE...
  IUKA...
  ROSSVILLE...
  AMPHION...
  DOBROWOLSKI...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2918 9864 2889 9860 2890 9908 2908 9909
TIME...MOT...LOC 0727Z 268DEG 21KT 2901 9898
Local storm report, May 26, 3:56 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
356 AM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 AM     HAIL             PLEASANTON              28.96N  98.49W
05/26/2014  E0.88 INCH       ATASCOSA           TX   LAW ENFORCEMENT

            PLEASANTON POLICE DEPARTMENT REPORTED NICKEL SIZE HAIL
            NORTH SIDE OF TOWN.

&&

EVENT NUMBER EWX1400471

JMS
Special weather statement, May 26, 3:57 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
357 AM CDT MON MAY 26 2014

TXZ183-260945-
VAL VERDE-
357 AM CDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 445 AM
CDT...

AT 353 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF PUMPVILLE...OR 18 MILES
NORTHWEST OF LANGTRY...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PANDALE...
  HACKBERRY CROSSING...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3007 10176 3029 10177 3030 10176 3030 10134
      3028 10129 2993 10169 2999 10177 3007 10177
TIME...MOT...LOC 0857Z 220DEG 22KT 3006 10169
Local storm report, May 26, 4:07 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
407 AM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND GST     PLEASANTON              28.96N  98.49W
05/26/2014  M70 MPH          ATASCOSA           TX   ASOS

            ASOS REPORT GUST 61KTS

&&

EVENT NUMBER EWX1400472

JMS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:05 PM CDTAreal Flood AdvisoryEWXReal115 min
May 25, 7:19 PM CDTSpecial Weather StatementEWXKerr26 min
May 25, 7:38 PM CDTFlash Flood WarningEWXReal3 hr
May 25, 8:00 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala60 min
May 25, 8:07 PM CDTSpecial Weather StatementEWXReal23 min
May 25, 8:19 PM CDTSpecial Weather StatementEWXBandera26 min
May 25, 8:26 PM CDTAreal Flood AdvisoryEWXBandera, Kerr2 hr
May 25, 8:31 PM CDTAreal Flood AdvisoryEWXUvalde119 min
May 25, 8:42 PM CDTSpecial Weather StatementEWXKerr33 min
May 25, 8:58 PM CDTFlash Flood WarningEWXBandera, Kerr, Medina, Uvalde5 hr
May 25, 10:00 PM CDTSpecial Weather StatementEWXBandera30 min
May 25, 10:03 PM CDTSpecial Weather StatementEWXKinney27 min
May 25, 10:26 PM CDTSpecial Weather StatementEWXKinney34 min
May 25, 10:51 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Comal, Kendall, Kerr, Medina3 hr
May 25, 11:02 PM CDTRiver Flood WarningEWXBandera4 hr
May 25, 11:06 PM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde, Zavala114 min
May 25, 11:08 PM CDTSpecial Weather StatementEWXMaverick52 min
May 25, 11:22 PM CDTSpecial Weather StatementEWXUvalde23 min
May 26, 12:18 AM CDTSpecial Weather StatementEWXUvalde, Zavala57 min
May 26, 12:20 AM CDTSpecial Weather StatementEWXZavala55 min
May 26, 12:54 AM CDTSpecial Weather StatementEWXZavala66 min
May 26, 1:40 AM CDTRiver Flood WarningEWXKerr4 hr
May 26, 1:59 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde3 hr
May 26, 2:28 AM CDTSpecial Weather StatementEWXFrio32 min
May 26, 2:37 AM CDTSevere Thunderstorm WarningEWXAtascosa, Frio53 min
May 26, 3:29 AM CDTSevere Thunderstorm WarningEWXAtascosa, Wilson46 min
May 26, 3:35 AM CDTAreal Flood AdvisoryEWXBexar115 min
May 26, 3:57 AM CDTSpecial Weather StatementEWXVal Verde48 min
May 26, 4:14 AM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson46 min
May 26, 4:43 AM CDTAreal Flood WarningEWXMedina3 hr
May 26, 4:56 AM CDTSpecial Weather StatementEWXVal Verde49 min
May 26, 5:08 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde112 min
May 26, 5:45 AM CDTSpecial Weather StatementEWXDeWitt45 min
May 26, 5:50 AM CDTSpecial Weather StatementEWXVal Verde40 min
May 26, 6:08 AM CDTSevere Thunderstorm WarningEWXDeWitt, Karnes52 min
May 26, 6:28 AM CDTSpecial Weather StatementEWXEdwards47 min
May 26, 6:55 AM CDTSevere Thunderstorm WarningEWXDeWitt50 min
May 26, 7:13 AM CDTSpecial Weather StatementEWXEdwards47 min
May 26, 8:07 AM CDTAreal Flood AdvisoryEWXDeWitt113 min
May 26, 8:40 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real, Uvalde3 hr
May 26, 9:17 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr, Llano3 hr
May 26, 9:44 AM CDTSpecial Weather StatementEWXMedina61 min
May 26, 9:54 AM CDTSevere Thunderstorm WarningEWXBandera, Medina51 min
May 26, 10:10 AM CDTSpecial Weather StatementEWXBurnet50 min
May 26, 10:16 AM CDTSpecial Weather StatementEWXComal44 min
May 26, 11:01 AM CDTSpecial Weather StatementEWXBexar59 min
May 26, 11:10 AM CDTSpecial Weather StatementEWXTravis50 min
May 26, 11:20 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Kendall, Medina and 1 more4 hr
May 26, 11:48 AM CDTSpecial Weather StatementEWXLee42 min
May 26, 12:06 PM CDTSpecial Weather StatementEWXWilson39 min
May 26, 12:55 PM CDTSpecial Weather StatementEWXKarnes50 min
May 26, 1:10 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Guadalupe, Wilson110 min
May 26, 1:36 PM CDTRiver Flood WarningEWXMedina7 hr
May 26, 2:39 PM CDTFlash Flood WarningEWXDeWitt, Karnes3 hr
May 26, 3:58 PM CDTFlash Flood WatchEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 19 more20 hr
May 26, 4:26 PM CDTRiver Flood WarningEWXUvalde4 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.